Po dogovoru preko elektronske pošte.
  soba 516
  darja.rupnik-poklukar@fs.uni-lj.si
   
  01 4771 516
   

Publications / Publikacije

  1. RUPNIK POKLUKAR, Darja. Nonlinear filtering for jump-diffusions. Journal of Computational and Applied Mathematics, 197 (2006), iss. 2, 558-567.
  2. KRČMAR, Stjepan, RUPNIK POKLUKAR, Darja. Comparison of the efficiency of three types of canopy traps on the collection of horse flies (diptera: tabanidae). Entomologia generalis, 33 (2011), No 1/2, 115-123.
  3. ERVEŠ, Rija, RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. On vulnerability measures of networks. V: BABIĆ, Zoran (ur.). [KOI 2012, 14th International Conference on Operational Research, Trogir, Croatia, September 26 – 28, 2012, (Croatian operational research review, ISSN 1848-0225, Vol. 4). Zagreb: Croatian Operational Research Society. 2013, vol. 4, 318-333.
  4. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. The reliability Hosoya-Wiener polynomial. V: ZADNIK STIRN, Lidija (ur.), et al. SOR ’13 proceedings, 12th International Symposium on Operational Research in Slovenia Dolenjske Toplice, Slovenia, September 25-27, 2013. Ljubljana: Slovenian Society Informatika, Section for Operational Research. 2013, 155-159.
  5. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. On the reliability Wiener number. Iranian journal of mathematical chemistry, 5 (2014), No 2, 107-118.
  6. KALJUN, David, RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. Heuristics for optimization of LED spatial light distribution model. Informatica : an international journal of computing and informatics, 39 (2015), no. 2, 147-159.
  7. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. The reliability Wiener number of cartesian product graphs. Iranian journal of mathematical chemistry, 6 (2015), no. 2, 129-135.
  8. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. Reliability Hosoya-Wiener polynomial of double weighted trees. Fundamenta informaticae, 147 (2016), nr. 4, 447-456, doi: 10.3233/FI-2016-1416.
  9. ŽEROVNIK, Janez, RUPNIK POKLUKAR, Darja. Elementary methods for computation of quartiles. Teaching statistics, 39 (2017), iss. 3, 88-91, doi: 10.1111/test.12133.
  10. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. On definition of sample quartiles. V: ZADNIK STIRN, Lidija (ur.), et al. SOR ’17 proceedings. Ljubljana: Slovenian Society Informatika, Section for Operational Research. 2017, 338-343.
  11. NOVAK, Tina, RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. The Hosoya polynomial of double weighted graphs. Ars mathematica contemporanea, 2018, vol. 15, nr. 2, str. 441-466, doi: 10.26493/1855-3974.1297.c7c.
  12. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. The differences among methods for computation of quartiles do matter. Journal of mathematics and statistical science, 2018, vol. 4, nr. 10, p. 379-388.
  13. DENG, Fei, JIANG, Huiqin, LIU, Jia-Bao, RUPNIK POKLUKAR, Darja, SHAO, Zehui, WU, Pu, ŽEROVNIK, Janez. The Sanskruti index of trees and unicyclic graphs. Open chemistry,  2019, vol. 17, iss. 1, p. 448-455,  doi: 10.1515/chem-2019-0046.
  14. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. Networks with extremal closeness. Fundamenta informaticae, 2019, vol. 167, no. 3, str. 219-234.
  15. GABROVŠEK, Boštjan, NOVAK, Tina, POVH, Janez, RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. Five heuristics for the k-matching problem. V: ZADNIK STIRN, Lidija (ur.), et al. SOR ’19 proceedings. Ljubljana: Slovenian Society Informatika, Section for Operational Research. 2019, str. 101-106.
  16. RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez. Networks with extremal closeness. V: ZADNIK STIRN, Lidija (ur.), et al. SOR ’19 proceedings. Ljubljana: Slovenian Society Informatika, Section for Operational Research. 2019, str. 122-127.
  17. GABROVŠEK, Boštjan, NOVAK, Tina, POVH, Janez, RUPNIK POKLUKAR, Darja, ŽEROVNIK, Janez, Multiple Hungarian Method for k-Assignment Problem, Mathematics, 2020; 8(11):2050,https://doi.org/10.3390/math8112050.
  18. RUPNIK POKLUKAR, Darja, ŽEROVNIK Janez, Double Roman Domination in Generalized Petersen Graphs P(5kk), Mathematics 2022, 10, 119. https://doi.org/10.3390/math10010119.
  19. RUPNIK POKLUKAR, Darja, ŽEROVNIK Janez, Double Roman Domination in Generalized Petersen Graphs P(ckk), Symmetry 202214, 1121. https://doi.org/10.3390/sym14061121.